# SDR DALA2019102890013

- Difficulty date: August 5, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Make and model: Boeing 717-200
- System (JASC): 3210 · Main Landing Gear
- Part: Arm
- Part number: 59257771
- Part serial: 0088
- Condition: Worn
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PD:TIME / WEAR / CORROSION / OS&US  DIAMETERS,NEEDS ERA REPAIR. CA:OVERHAULED. THE WORK SPECIFIED IN BLOCK(S) 11/12 ACCOMPLISHED WITHREFERENCE TO OEM CMM 32-14-1, REV. 060  11/01/2018  WITH APPLICABLEDELTA S
